MathSciNet Relay Station
MathSciNet bibliographic data
MR2371263 (2008i:13018) 13D02 (05E10 13D40)
Biagioli, Riccardo; Faridi, Sara; Rosas, Mercedes Resolutions of De Concini-Procesi ideals of hooks. Comm. Algebra 35 (2007), no. 12, 3875–3891.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement